# SDR SIMA200410104

- Difficulty date: March 20, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252813485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION A GALLEY AREA FRAME 225 WAS FOUND CORRODED BEYOND SRM LIMITS.  CUT OUT DAMAGED SECTION .  CLEANED AND TREATED THE BARE METAL EDGES OF THE CUTOUT.  FABRICATED A FILLER, SPACER AND REPAIR ANGLE.  REPAIR DONE IAW SRM.
